Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Recurrence and preservation of measure


Author: F. H. Simons
Journal: Proc. Amer. Math. Soc. 24 (1970), 221
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1970-0249573-3
MathSciNet review: 0249573
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Halmos, Lectures on ergodic theory, Publ. Math. Soc. Japan, no. 3, The Mathematical Society of Japan and Chelsea, New York, 1960. MR 20 #3958, MR 22 #2677. MR 0111817 (22:2677)
  • [2] G. Helmberg, Über konservative Transformationen, Math. Ann. 165 (1966), 44-61. MR 33 #5842. MR 0197679 (33:5842)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0249573-3
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society